CLL Support Association

Ibrutinib

Probably because it is a new drug there seem to be many instances of possible side effects. At the risk of boring people can I ask if anyone else has had lumps on their lower legs. Mine are quite sore when I put any pressure on them. They are about 2cms in diameter and come and go. At my last hospital visit I had my legs photographed but no one seems to know what is causing this problem.

5 Replies
oldestnewest

Dear isambard,

I, too, have the same side effect (among others). I have been on Ibrutinib for 18 months and have noticed the same painful lumps that come and go. I do believe it is the Ibrutinib. Since it is an experimental drug, I think the doctors don't know all of the side effects. Take heart, you are not alone!

1 like
Reply

Thank you cllgirl. I gather from my consultant that he has had a couple of other people reporting the same thing. The photos are to help in their research. Ibrutinib is so successful and I feel so well that it's certainly not a real problem to put up with a few side effects.

Reply

Glad to hear you got some reassuring news from your consultant, and that you are doing so well. It kind of helps me, too, to know that I am not the only one who has these strange side effects!

Reply

I have had migratory joint pain and swelling. Also, lumps but it is usually where I have dinged myself unknowingly and with my low platelets I have soft tissue bleeding under the skin. Sometimes they resolve but other times they do not. I am having another issue I would like to poll the group about. Is anyone having really strong smelling urine without any other urinary symptoms?

1 like
Reply

My husband has been on ibrutinib for about 2 years but about 1 year ago he started developing ulcer like lumps on (mainly) his lower limbs. They start as little spots and most go away but others don't and they develop into huge 2"+ (5cm) spots, which weep slightly. They aren't painful but tender. Original diagnosed as folliculitis. by the dermatologists, but now they are backtracking. Our CLL specialist says they are not ibrutinib related but the dermatologists thinks they are. All I know is they are not pleasant.

Reply

You may also like...